# SDR SWAA2013020712410

- Difficulty date: February 1, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 228.5 AND BL0 WL186 INTERNAL AREA OF NOSE W/W.  R & R WEB IAW SRM AND DWG.
